# SDR CA131113006

- Difficulty date: November 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 5,125 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Part number: 26210092
- Condition: Cracked
- Location: Wing
- Part time: 4,919 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED EDDY CURRENT INSPECTION OF THE LOWER WING STRUT LUGS IAW INSPECTION 57-60-01.  THE LT AFT LUG ON THE LOWER WING STRUT WAS FOUND CRACKED.
